# SDR SWAA2016042251230

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 42,077 hours, 24,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount Bracket
- Part number: 100031
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT LENS COVER MOUNTING BRACKET BROKEN.  R & R LIGHT ASSEMBLY IAW MM.
